File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Filtering for a class of nonlinear discrete-time stochastic systems with state delays

TitleFiltering for a class of nonlinear discrete-time stochastic systems with state delays
Authors
KeywordsAlgebraic Matrix Inequalities
Filtering
Nonlinear Systems
Stochastic Systems
Time Delay
Issue Date2007
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/cam
Citation
Journal Of Computational And Applied Mathematics, 2007, v. 201 n. 1, p. 153-163 How to Cite?
AbstractIn this paper, the filtering problem is investigated for a class of nonlinear discrete-time stochastic systems with state delays. We aim at designing a full-order filter such that the dynamics of the estimation error is guaranteed to be stochastically, exponentially, ultimately bounded in the mean square, for all admissible nonlinearities and time delays. First, an algebraic matrix inequality approach is developed to deal with the filter analysis problem, and sufficient conditions are derived for the existence of the desired filters. Then, based on the generalized inverse theory, the filter design problem is tackled and a set of the desired filters is explicitly characterized. A simulation example is provided to demonstrate the usefulness of the proposed design method. © 2006 Elsevier B.V. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/156871
ISSN
2015 Impact Factor: 1.328
2015 SCImago Journal Rankings: 1.089
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorWang, Zen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorLiu, Xen_US
dc.date.accessioned2012-08-08T08:44:22Z-
dc.date.available2012-08-08T08:44:22Z-
dc.date.issued2007en_US
dc.identifier.citationJournal Of Computational And Applied Mathematics, 2007, v. 201 n. 1, p. 153-163en_US
dc.identifier.issn0377-0427en_US
dc.identifier.urihttp://hdl.handle.net/10722/156871-
dc.description.abstractIn this paper, the filtering problem is investigated for a class of nonlinear discrete-time stochastic systems with state delays. We aim at designing a full-order filter such that the dynamics of the estimation error is guaranteed to be stochastically, exponentially, ultimately bounded in the mean square, for all admissible nonlinearities and time delays. First, an algebraic matrix inequality approach is developed to deal with the filter analysis problem, and sufficient conditions are derived for the existence of the desired filters. Then, based on the generalized inverse theory, the filter design problem is tackled and a set of the desired filters is explicitly characterized. A simulation example is provided to demonstrate the usefulness of the proposed design method. © 2006 Elsevier B.V. All rights reserved.en_US
dc.languageengen_US
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/camen_US
dc.relation.ispartofJournal of Computational and Applied Mathematicsen_US
dc.subjectAlgebraic Matrix Inequalitiesen_US
dc.subjectFilteringen_US
dc.subjectNonlinear Systemsen_US
dc.subjectStochastic Systemsen_US
dc.subjectTime Delayen_US
dc.titleFiltering for a class of nonlinear discrete-time stochastic systems with state delaysen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/j.cam.2006.02.009en_US
dc.identifier.scopuseid_2-s2.0-33846164491en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-33846164491&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume201en_US
dc.identifier.issue1en_US
dc.identifier.spage153en_US
dc.identifier.epage163en_US
dc.identifier.isiWOS:000244405000012-
dc.publisher.placeNetherlandsen_US
dc.identifier.scopusauthoridWang, Z=7410037481en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridLiu, X=18634784100en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats